MathSciNet Relay Station
MathSciNet bibliographic data
MR1251899 (95f:30051) 30D55
Andreev, Valentin V.; Matheson, Alec Extremal functions and the Chang-Marshall inequality. Pacific J. Math. 162 (1994), no. 2, 233–246.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement